# SDR DL76S951865

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Wing
- Component: 113T510218
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON GROUND INSPECTION DFW AFTER HAIL STORM, FOUND HOLES ON UPPER SURFACE OF NR 9 SPOILER.  REPAIRED PER SRM 57-70-01 REF 51-17-17.
